MathSciNet Relay Station
MathSciNet bibliographic data
MR2803021 39A12 (34B18 39A28)
Ma, Ruyun; Gao, Chenghua; Xu, Jia Existence of positive solutions for first order discrete periodic boundary value problems with delay. Nonlinear Anal. 74 (2011), no. 12, 4186–4191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement